Facebook Pixel

Missed pill

By December 26, 2015 - 10:41pm
Rate This

I am currently on 21 day Alysena and threw up a pill on the first week of pills. I did not take a second pill the next day, but I did take the pill I was suppose to, so I only took 1 the following day. Had sex 6 days after the incident and had used a condom. Also has sex 3 other times during the month all with condoms.Stopped the pills on a Tuesday night (Dec 22) and was suppose to get period today (Dec 26). Have also been under stress this month. Will period come at all and normal to be late ?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
You should get your period as usual. However an irregular period does not necessarily signify something is wrong. The problems to watch out for while taking birth control pills is irregular spotting, prolonged and/or frequent bleeding.
Pregnancy is not possible since you are not only on the pill but you also used condoms.

December 27, 2015 - 1:37pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!